# SDR SIMA962111

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 012
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Part number: MS219126
- Condition: Failed
- Location: Green Hyd Sys
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SGF - FLT 4076 - APPROACH TO SGF AFTER SELECTING GEAR DOWN, GREEN LOW LEVEL CAUTION ILLUMINATED.  FOUND TEE TO GREEN ACCUMULATOR SHEARED AND RESULT WAS LOSS OF FLUID.  RAI'D TEE FITTING AND ASSOCIATED PACKINGS.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
